# SDR 97ZZZX700

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67688
- Make and model: Cessna 172P
- Aircraft serial: 17275609
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 05230119
- Condition: Corroded
- Location: Lt Wing
- Part time: 5,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY TO SEVERE CORROSION, POPPED RIVETS, THROUGHOUT THIS WING ASSY.  THE INTERNAL PARTS OF WING WERE NOT PROTECTED FROM CORROSION DURING MANUFACTURE.  REPLACED PART, CLEANED, TREATED, AND PRIMED WITH EPOXY PRIMER.  RECOMMEND CESSNA DO LIKEWISE.
